# SDR UPS07M50157

- Difficulty date: April 25, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING L/E COMPARTMENT AT STA XORS 550 APPROX FOUND UPPER SKIN DOUBLER CRACKED AS MARKED.  DAMAGED AREA AT RIGHT WING L/E COMPT AT STA XORS 550 APPROX, UPPER SKIN DOUBLER AREA TRIMMED OUT AS PER SRM 57-10-00 V.I FIG 27 IAW EN 1294-07.  HFEC IN INSP C/O PER DAC NDTSPM R.13 06-10-01.001 ON TRIMMED OUT AREA, FOUND NO CRACK EVIDENT.  NEW REPAIR FILLER DOUBLER & REPAIR ANGLES FAB & INSTALLED PER EN 1294-07.
